# SDR AALA202001079032

- Difficulty date: December 31, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 47,840 hours, 18,597 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D5547100400000
- Part serial: TS3985
- Condition: Delaminated
- Location: Rudder
- Part time: 47,840 hours, 18,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER LEFT HAND SURFACE SKIN HAS A PREVIOUS REPAIR THAT IS DEBONDED AND THE SKIN AREA NEAR THE REPAIR IS ALSO DELAMINATED BETWEEN RIB 7 AND RIB 9 AND 24 INCHES FROM THE LEADING EDGE. REPAIRED RUDDER SKIN PER SRM 55-41-13-300-024 AND 55-41-13-283-016.
